zbMATH — the first resource for mathematics

Oscillation of solutions of a system of differential equations. (English) Zbl 0423.34047

34C15 Nonlinear oscillations and coupled oscillators for ordinary differential equations
34A34 Nonlinear ordinary differential equations and systems, general theory
Full Text: DOI
[1] J. D. Mirzov, ”On some analogs of Sturm’s and Kneser’s theorems for nonlinear systems,” J. Math. Anal. Appl.,53, No. 2, 418–425 (1976). · Zbl 0327.34027 · doi:10.1016/0022-247X(76)90120-7
[2] I. T. Kiguradze, ”Some singular boundary problems for ordinary differential equations,” Izd. Tbilisi Univ., Tbilisi (1975). · Zbl 0307.34003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.